Make your own free website on Tripod.com

 

STORIES OF THE TOTALLY HIP

[ Contents | Search | Post | Reply | Next | Previous | Up ]

prednisole

From: chris shenton
Date: 20 Feb 2002
Time: 19:40:51
Remote Name: 10.10.17.187

Comments

after reading about the amount of people being diagnosed with AVN after a course of prednisole it alarms me. I wasonly on it for 3 months but it was long enough for it to cause 3 years of pain and still counting . I need both my hips replacing due to this drug. I was told of no side effects apart from it will increase my appetite. Is there nothing we can do to hold these drug pushers(doctors)accountable for the pain they have put us through by prescribing prednisole for menial complaints.I was prescribed prednisole for colitis,while this is painful it lasts about three days it doesnt compare to three years of severe pain and discomfort. For me its like shooting a rabbit with a cruise missile.NO POINT!!!!!!!!! Surely something should be done to make people aware of this drug. I feel that I and others should be compensated in some way for all the unneccasary pain and inconvenience caused by a load of get rich scheming drug companies all the best CHRISTOPHER SHENTON e-mail chris.shenton@ic24.net

Last changed: February 20, 2002